English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Gauged Laplacians on quantum Hopf bundles

MPS-Authors
/persons/resource/persons235649

Landi,  Giovanni
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236501

Zampini,  Alessandro
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

zampini_gauged_2009.pdf
(Any fulltext), 420KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Landi, G., Reina, C., & Zampini, A. (2009). Gauged Laplacians on quantum Hopf bundles. Communications in Mathematical Physics, 287(1), 179-209. doi:10.1007/s00220-008-0672-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2758-E
Abstract
There is no abstract available